MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrioventricular nodal reentry tachycardia procedure a cancellation occurred due to signal loss.During the procedure ecg and intracardiac signals were not available.The issue could not be resolved and the procedure was cancelled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported startup failure and cancelled procedure could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7761730
Report Number2184149-2018-00122
Device Sequence Number11188915
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;